# SDR ASAA2015062012302

- Difficulty date: June 20, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,788 hours, 9,515 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER HAS 2 CRACK INDICATIONS AT STA 101.90, 11" FROM AFT SPAR, .7500" IN LENGTH AND 20" FROM AFT SPAR, .6250" IN LENGTH.  ACFT GROUNDED.  REMOVED DAMAGE AND ACCOMPLISHED DOUBER REPAIR IAW SRM 55-10-01-2R-11, FIG 204, REPAIR II.  THIS IS A CATEGORY B REPAIR.  INSPECTION THRESHOLD IS DUE AT 56,000 FLIGHT CYCLES.  REPEAT INTERVAL INSPECTIONS ARE REQUIRED AT 9,000 FLIGHT CYCLES BY DETAILED VISUAL OR EXTERNAL LFEC INSPECTION IAW NDT PART 6, 53-30-00 PROCEDURE 5 IAW SRM 55-10-01-2R-11, REPAIR 11, PARA 5, TABLE 204.
